# SDR DU4R2007156

- Difficulty date: July 19, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 63,747 hours, 29,972 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1713-1717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT DECK PLATE BS 1713 TO BS 1717 RBL 6 TO RBL 26 CORRODED.  REPAIRED BY FABRICATING AND INSTALLING DOUBLER REPAIR 7-3/8 BY 6-3/4 FROM 2024-T3 .063 IAW B757 SRM 53-30-51 FIG 201, 51-40-02 AND 51-20-01.
